# SDR AALA202507106231

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 44,034 hours, 18,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER 25L BETWEEN BS 845 AND BS 849. REPAIRED STRINGER PER SRM 53-00-03-2R-1.
